# SDR C2XA03SH060

- Difficulty date: March 23, 2003
- Submitted: March 23, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 6,226 hours, 6,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14521725003
- Condition: Corroded
- Location: Cabinf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE RIGHT SILL WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 18 AND 20.  MAINTENANCE REMOVED DAMAGE AND PERFORMED REPAIR ON AFFECTED SILL IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
